# SDR DXTA200601600

- Difficulty date: September 13, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 4,676 hours, 2,914 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 70 KIAS YAW DAMP FAIL AND MACH TRIM OFF YD NOT CENTERING ALL AMBER AND FGC A AND B FAIL CYAN EICAS MESSAGE.  ENTERED IMT + PULLED CODES.  FOUND CODES FOR AIR DATA MISCOMPARE.  INSPECTED AIR DATA SYSTEM  FOUND WATER IN THE PITOT LINES  PURGED AIR DATA LINES  PERFORMED OPERATIONAL, LEAK CHECK, + ALTITUDE CORRELATION.  ALL CHECKS GOOD IAW FAR 91.411 FAR 43 APPENDIX E + CE750 MM 34-11-08, + 34-11-01.
